# SDR USAA010871

- Difficulty date: July 17, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 45,591 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND FLOOR SUPPORT BEAM CORRODED 3 SQUARE INCH AREA, BS 807 PLUS 6, RBL 13.8, AFT CARGO.  INSTALLED REPAIR DOUBLER PER SRM 53-00-53 FIG 201.  (M)
